# SDR GTIA96NK069

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT FRAME STATION Y917 WITH CORROSION BETWEEN LONGERONS 26 LEFT AND 29 RIGHT.  REPAIRED DAMAGED FRAME SECTION AT Y917 BETWEEN LONGERONS 26 LEFT AND 29 RIGHT IAW SRM 53-03 FIG 2A SHEET 1 PAGE 4A, FABRICATED SPLICE IAW SRM 51-10-2.  (M)
